Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 75, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 27, 2012, 4:19 PM MDT for Morgan County, Washington County, Colorado. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2012, 4:19 PM MDT (22:19 UTC)
- Expired
- Jun 27, 2012, 5:00 PM MDT
- In force
- 41 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morgan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:37 PM MDT | HAIL 1 | 8 W Elba, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3667 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
214 WUUS55 KBOU 272219 SVRBOU COC087-121-272300- /O.NEW.KBOU.SV.W.0075.120627T2219Z-120627T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 419 PM MDT WED JUN 27 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WASHINGTON COUNTY IN NORTHEAST COLORADO SOUTHEASTERN MORGAN COUNTY IN NORTHEAST COLORADO * UNTIL 500 PM MDT * AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL... AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF WOODROW...OR 21 MILES SOUTHWEST OF AKRON... MOVING NORTHEAST AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW... WOODLIN SCHOOL...ELBA AND AKRON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4023 10347 4009 10290 3974 10340 3984 10369 TIME...MOT...LOC 2219Z 225DEG 14KT 3992 10344 WIND...HAIL 60MPH 1.00IN $$
2 follow-up statements
721 WWUS55 KBOU 272239 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 439 PM MDT WED JUN 27 2012 COC087-121-272300- /O.CON.KBOU.SV.W.0075.000000T0000Z-120627T2300Z/ WASHINGTON CO-MORGAN CO- 439 PM MDT WED JUN 27 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR SOUTHEASTERN MORGAN AND WASHINGTON COUNTIES... AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF ELBA...OR 18 MILES SOUTH OF AKRON...MOVING EAST AT 25 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW...WOODLIN SCHOOL...ELBA AND AKRON. A SPOTTER REPORTED QUARTER SIZED HAIL WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4023 10347 4009 10290 3974 10340 3984 10369 TIME...MOT...LOC 2239Z 265DEG 23KT 3992 10325 WIND...HAIL 60MPH 1.00IN $$
934 WWUS55 KBOU 272300 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 500 PM MDT WED JUN 27 2012 COC087-121-272309- /O.EXP.KBOU.SV.W.0075.000000T0000Z-120627T2300Z/ WASHINGTON CO-MORGAN CO- 500 PM MDT WED JUN 27 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN AND WASHINGTON COUNTIES WILL EXPIRE AT 500 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. SMALL HAIL AND GUSTY WINDS TO 45 MPH CAN STILL BE EXPECTED WITH THIS STORM. LAT...LON 4023 10347 4009 10290 3974 10340 3984 10369 TIME...MOT...LOC 2259Z 247DEG 19KT 3999 10316 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:42 PM MDT, 37 minutes earlier.
Area forecast discussion, Jun 27, 3:42 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 342 PM MDT WED JUN 27 2012 .SHORT TERM...CONVECTION SCATTERED OVER THE HIGH TERRAIN AND ALONG WIND SHIFT BOUNDARIES CROSS-CROSSING THE PLAINS EAST- SOUTHEAST OF DENVER AT THIS HOUR. NOTHING TERRIBLY STRONG ALTHOUGH STORMS HAVE BEEN PRODUCING THEIR SHARE OF CG LIGHTNING. A SECOND COMPLEX OF T-STORMS UPSTREAM OVER CHAFFEE AND NORTHERN GUNNISON COUNTIES JUST ABOUT TO MOVE OVER PARK COUNTY. ALSO SEEING QUITE A BIT OF LIGHTNING WITH THIS CONVECTION. STORM COMPLEX ASSOCIATED WITH A WEAK MID-LEVEL PERTURBATION EMBEDDED IN 25-35KT SOUTHWEST FLOW ALOFT. AT PRESENT SPEED SHOULD SEE THIS BATCH OF STORMS REACHING SOUTHERN PORTIONS OF THE I-25 URBAN CORRIDOR/DENVER METRO AREA BY 530 PM MDT OR SO. HAVE SEEN GUSTS TO 35-40KT WITH THIS THESE STORMS. EVEN BEFORE ITS ARRIVAL SHOULD CONTINUE TO SEE STORM DEVELOPMENT OVER THE FRONT RANGE WITH INCREASING MID-LEVEL QG ASCENT AHEAD OF THE SHORT WAVE. WITH INTEGRATED PRECIPITABLE WATER VALUES UP AROUND 0.85 INCH AT THIS HOUR COULD SEE RAIN AMOUNTS OF A QUARTER TO HALF INCH WITH THE STRONGER STORMS. MAY EVEN SEE SOME SMALL HAIL. ON THE PLAINS...POST-FRONTAL ATMOSPHERE NOT AS UNSTABLE AS IN THE HIGH COUNTRY. SO STORM UPDRAFTS NOT EXPECT TO REMAIN SUSTAINED FOR MUCH MORE THAT 30 MINUTES AT A TIME. AND WITH SHEAR RELATIVELY WEAK...RISK FOR SEVERE WILL BE LOW. ALTHOUGH PUT THE CHANCE FOR STRONG MICROBURST WINDS AT 20-30 PCT. DO NOT EXPECT MUCH RAIN FROM STORMS ON THE PLAINS. SLIGHTLY COOLER TEMPERATURES...HIGHER HUMIDITIES...CLOUD COVER AND GENERALLY LIGHTER WINDS HAVE HELPED TO EASE THE WILDLAND FIRE BEHAVIOR THIS AFTERNOON. ONLY HOPE WE/LL SEE RAIN ON THE FIRES AS WELL. OVERNIGHT...SHOULD SEE SKIES GRADUALLY CLEAR FORM WEST TO EAST...ALTHOUGH A PLUME OF MID/HIGH LEVEL MOISTURE STRETCHING WEST-EAST OVER THE STATE MAY KEEP SKIES PARTLY CLOUDY MUCH OF THE NIGHT. LOW TEMPERATURES TONIGHT NOT EXPECTED TO BE AS WARM AS LAST NIGHT ON THURSDAY...FLOW ALOFT TURNS MORE ZONAL AS A UPPER TROUGH TRACKS EAST OVER THE NORTHERN ROCKY MTN REGION. THIS FLATTEN THE UPPER RIDGE TO OUR SOUTHEAST. WILL STILL SEE A WIDE BAND OF MID AND UPPER LEVEL MOISTURE DRAPED OVER THE AREA...BUT NOT TO THE DEGREE WE SEE TODAY. IPW VALUES ALSO LOWER TOMORROW. THEREFORE LOOKING FOR MORE SUNSHINE TOMORROW...SLIGHTLY WARMER TEMPERATURES AND A SLIGHT CHANCE OF AFTERNOON T-STORMS...MAINLY OVER AND NEAR THE MTNS. LIGHTNING AND GUSTY WINDS AGAIN THE MAIN THREAT FROM THESE HIGH BASED STORMS. BECAUSE SFC WINDS NOT EXPECTED TO BE ALL THAT STRONG TOMORROW...DECIDED NOT TO ISSUE A FIRE WEATHER WATCH/RED FLAG WARNING FOR TOMORROW. .LONG TERM...SOME STORMS POSSIBLE THURSDAY EVENING...BUT SHOULD BE ENDING BY MIDNIGHT AS WEAK WAVE SLIDES ACROSS FAR NORTHEAST PLAINS. FORECAST SOUNDINGS SHOW CAPE VALUES DROPPING OFF TO AROUND 100 J/KG. PRECIPITABLE WATER VALUES HOVER AROUND EIGHT TENTHS OF AN INCH ACROSS THE PLAINS...EVENING NEARING AN INCH FAR EASTERN PLAINS. OVER HIGH COUNTRY AS WELL AS FOOTHILLS...VALUES DROP TO AROUND ONE HALF INCH. SO SOME STORMS TO PRODUCE BRIEF MODERATE RAIN...ESPECIALLY ACROSS THE PLAINS. SOME HIGH BASED STORMS ALSO POSSIBLE...WITH GUSTY OUTFLOW WINDS AND LIGHTNING A CONCERN. FOR FRIDAY...MODELS SHOW UPPER RIDGE BUILDING ACROSS COLORADO WITH WEAK SOUTHWEST FLOW ALOFT. MODELS ALSO SHOW LESS MOISTURE SPREADING ACROSS AREA FROM THE SOUTH...AS SHOWN BY A GENERAL DECREASE IN PRECIPITABLE WATER VALUES. STILL...NAM AND GFS CONTINUE TO GENERATE SOME LIGHT QPF DESPITE LACK OF ANY MID LEVEL QG ASCENT. WILL KEEP A SLIGHT CHANCE OF STORMS FOR THE AFTERNOON AND EVENING. WITH LESS PRECIPITABLE WATER EXPECTED...SOME DRY STORMS AGAIN POSSIBLE WITH GUSTY WINDS AND LIGHTNING BUT ONLY LIGHT TO BRIEF MODERATE RAIN. TEMPERATURES TO CONTINUE IN THE 90S ACROSS THE PLAINS. LITTLE CHANGE IN THE PATTERN EXPECTED SATURDAY EXCEPT AIRMASS LOOKS DRIER. SURFACE WIND PROGS SUGGESTING A WEAK EASTERLY FLOW ACROSS PLAINS DURING THE AFTERNOON WHICH COULD PROVIDE SOME LIGHT. BOTH NAM AND GFS GENERATE LIGHT QPF IN AND NEAR FOOTHILLS AND ALONG PALMER DIVIDE SO WILL CONFINE THE SLIGHT CHANCE OF STORMS THIS REGION. GUSTY WINDS AND LIGHTNING WILL BE POSSIBLE WITH ONLY LIGHT RAINFALL. FOR SUNDAY AND MONDAY...MODELS SHOWING SOUTHWEST FLOW ALOFT INCREASING AS UPPER TROUGH MOVES INTO THE NORTHERN GREAT BASIN. AIRMASS STILL LOOKS DRY AS BOTH GFS AND DGEX SHOW BULK OF MOISTURE WEST OF THE AREA. WILL MAINTAIN A DRY FORECAST. COULD BE A BIT BREEZY AS 700 MB GRADIENT INCREASES A BIT AND MAY ELEVATE THE FIRE DANGER WITH THE ONGOING VERY WARM AND DRY CONDITIONS. TEMPERATURES TO CONTINUE WELL ABOVE AVERAGE WITH HIGHS IN THE 90S ACROSS PLAINS. FOR THE LATER DAYS TUESDAY AND WEDNESDAY...MODELS SHOW TROUGH PASSING TO THE NORTH OF THE AREA WITH UPPER RIDGE STILL IN PLACE ACROSS COLORADO. COLD FRONT STILL SHOWN BY GFS AND ECMWF TO MOVE ACROSS PLAINS TUESDAY...COMPLETE WITH COOLER TEMPERATURES. MODELS ALSO SHOW A MOISTURE RETURNING TO THE AREA FROM THE SOUTH. WILL ADD A SLIGHT CHANCE OF STORMS EACH AFTERNOON AND EVENING. && .AVIATION...ISOLATED TO SCATTERED THUNDERSTORMS CROSSING THE DENVER METRO AREA NOW THROUGH 8 PM THIS EVENING. STORMS MAY PRODUCE MODERATE TO HEAVY RAINFALL THAT COULD BRIEFLY RESULT IN ILS VISIBILITIES AND CEILINGS. STORMS MAY ALSO PRODUCE STRONG MICROBURST AND OUTFLOW WINDS TO 45KTS. WITH CONVECTION SFC WINDS WILL BE HIGHLY VARIABLE. AFTER ABOUT 8 PM MDT...SHOULD SEE IMPROVING CONDITIONS ALTHOUGH SOUTHWEST WINDS OVERNIGHT COULD TRANSPORT SMOKE OVER SOUTHERN AND EASTERN PORTIONS OF THE DENVER METRO AREA OVERNIGHT AND EARLY THURSDAY MORNING. THERE IS A SLIGHT CHANCE THAT VISIBILITIES IN THE SMOKE COULD LOWER TO 3-5 MILES AT TIMES. ON THURSDAY...COULD SEE ISOLATED T-STORMS DEVELOPING OVER THE FOOTHILLS AROUND 1 OR 2 PM...THAN MOVE EAST OVER THE METRO AREA. LITTLE RAINFALL...GUSTY WINDS AND LIGHTNING PROBABLY ALL WE/LL SEE FROM THESE HIGH BASED STORMS TOMORROW AFTERNOON. && .HYDROLOGY...SCATTERED THUNDERSTORMS PASSING OVER THE BURN SCARS ALONG THE FRONT RANGE WILL HAVE THE POTENTIAL TO DEPOSIT ONE- QUARTER TO ONE-HALF INCH OF RAIN IN UNDER 30 MINUTES. A FEW OF THE STRONGER STORMS MAY EVEN PRODUCE SMALL HAIL AND RAIN AMOUNTS UP TO 0.70 INCH IN 30 MINUTES. THIS COULD RESULT IN MINOR FLOODING IN LOW LYING AREAS AND RAPID RUNOFF ON BURNED OVER SURFACES. THERE THERE IS A SLIGHT CHANCE OF FLASH FLOODING MAINLY IN BURN SCAR AREAS IN THE FOOTHILLS ROUGHLY SOUTH OF STATE HIGHWAY 52 UNTIL 8 PM THIS EVENING. && .BOU WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ214>216. && SHORT TERM...BAKER LONG TERM....D-L AVIATION...BAKER
Hazardous weather outlook, Jun 27, 11:58 AM MDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1158 AM MDT WED JUN 27 2012 COZ030>051-281800- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1158 AM MDT WED JUN 27 2012 ...RED FLAG WARNING IN EFFECT FOR THE FRONT RANGE FOOTHILLS AND SOUTH PARK IN PARK COUNTY FOR SOME DRY THUNDERSTORMS PRODUCING WIND GUSTS TO 45 MPH FROM NOON TO 8 PM MDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT INCREASING CLOUDS OVER COLORADO AT MIDDAY WILL SPAWN SCATTERED THUNDERSTORMS IN THE MOUNTAINS AND OVER THE FRONT RANGE FOOTHILLS THIS AFTERNOON. SOME OF THESE STORMS WILL PRODUCE STRONG AND GUSTY WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING. WHILE OTHER STORMS MAY DEPOSIT UP TO A QUARTER INCH OF RAIN IN LESS THAN 30 MINUTES. THUNDERSTORMS ARE THEN EXPECTED TO MOVE OUT OVER THE NEARBY PLAINS WHERE THEY MAY PRODUCE SIMILAR WIND GUSTS AND DANGEROUS LIGHTNING. HOWEVER...STORM COVERAGE IS NOT EXPECTED TO BE AS GREAT AS THAT IN THE HIGH COUNTRY. MOST OF THIS STORM ACTIVITY SHOULD DIMINISH LATER THIS EVENING. OTHERWISE..SLIGHTLY COOLER TEMPERATURES AND HIGHER HUMIDITIES ARE ON TAP FOR THE OUTLOOK AREA TODAY. A WEAK COLD FRONT BACKING INTO NORTHEAST COLORADO EARLY THIS AFTERNOON WILL BE RESPONSIBLE FOR SOME OF THE COOLING ON THE PLAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY IT WILL REMAIN HOT THROUGH THE PERIOD WITH TEMPERATURES WELL ABOVE SEASONAL NORMALS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING...MAINLY ON THURSDAY AND FRIDAY. THE STORMS WILL LIKELY PRODUCE GUSTY WINDS AND LIGHTNING WITH JUST BRIEF LIGHT TO MODERATE RAINFALL. DUE TO THE PROLONGED PERIOD OF HOT AND DRY CONDITIONS...A SIGNIFICANT RISK OF WILDFIRE STARTS AND EXTREME WILDFIRE BEHAVIOR WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. BAKER/D_L
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:19 AM MDT | Red Flag Warning | BOU | Boulder, Clear Creek, Douglas, Gilpin, Jefferson, Larimer and 1 more | 10 hr |
| Jun 27, 4:10 PM MDT | Flash Flood Warning | BOU | Larimer | 2 hr |
| Jun 27, 4:49 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Morgan, Washington, Weld | 41 min |
| Jun 27, 5:18 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 27 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.